# SDR AALA20161005009

- Difficulty date: October 5, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 13,953 hours, 5,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984003
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT ON AISLE SIDE OF G2 GALLEY IS DAMAGED. REMOVED AND REPLACED LIGHT ASSEMBLY LENS IAW AMM 33-51-14. OPS CHECKED NORMAL.
